MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION PERCEPT; STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED

MEDTRONIC NEUROMODULATION PERCEPT; STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED
Model Number B35200
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that information was received from a patient's representative regarding an external device.The reason for call was to report that the communicator won't power which was first noticed a couple of days ago.When asked, caller said that the last time used communicator was when patient had revision.Caller said that patient had a revision surgery in (b)(6) 2024 to have the neurostimulator moved as it had moved up on top of the collarbone.Consumer confirmed that patient did not have any falls or trauma prior to the revision surgery.Consumer plugged in the charging cord and the green light flashed a few times and then cut off.When unplugged and plugged back in, no lights came on.Consumer reset and then tried to turn communicator one when plugged in or unplugged however communicator was still unresponsive.Consumer also said that communicator hasn't been dropped or gotten wet.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
PERCEPT
Common Device Name
STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20758859
Report Number2182207-2024-04636
Device Sequence Number8587269
Product Code MBX
UDI-Device Identifier00763000253363
UDI-Public00763000253363
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2022
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/02/2024
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age24 YR
Patient SexFemale